Mathematics: Page 82: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 117 | Views: 821

Mathematics, India, Volume 6 Issue 3, March 2017

Pages: 1852 - 1854

Geometry for Gods

R. Sivaraman

Downloads: 117 | Views: 747

Mathematics, Iraq, Volume 6 Issue 8, August 2017

Pages: 1217 - 1221

Totaly *-paranormal and the Operators Equations SRS= S2 and RSR= R2

Buthainah A.A. Ahmed | Hassan N. Almrayatee

Downloads: 117 | Views: 844

Mathematics, Indonesia, Volume 8 Issue 1, January 2019

Pages: 1707 - 1713

Ethnomatematics and Its Relationship with the Concepts of Geometry at Elementary School Mathematics Based on Manggaraian Culture

Asterius Juano | Mariana Jediut

Downloads: 117 | Views: 1036

Mathematics, Zambia, Volume 8 Issue 3, March 2019

Pages: 1581 - 1589

First Year Students Understanding of Specific Concepts in Selected Mathematics Topics: The Case of the University of Zambia

Mwape John | Dr Ndhlovu Zanzini | Dr Malambo Priestly

Downloads: 117 | Views: 598

Mathematics, India, Volume 8 Issue 8, August 2019

Pages: 1433 - 1435

Harmonic Forms and Killing Tensor Fields on Almost Para Complex Manifold

Dr. Banke Bihari

Downloads: 116 | Views: 631

Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 776 - 784

Duality for Vector Optimization Problems with Cone Constraints Involving Support Functions

Priyanka Yadav

Downloads: 116 | Views: 847

Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2238 - 2242

Finite Difference Approximation for Transport Equation with Shifts Arising in Neuronal Variability

Chhatra Pal | Agam Dwivedi

Downloads: 116 | Views: 897

Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2602 - 2606

N-Dimensional Plane Gravitational Waves with Background Metric

S. D. Deo | Sulbha R. Suple

Downloads: 116 | Views: 1970

Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1512 - 1515

Wavelet based Approximation Method to Steady State Reaction-Diffusion Model in Biosensor Enzymes

Sasikumar.S | Gunasekaran.M | Sripathy.B

Downloads: 116 | Views: 691

Mathematics, India, Volume 4 Issue 11, November 2015

Pages: 1338 - 1342

Fuzzy Matrix Analysis of Students Information Gathering Attitude

R. Kokila

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.